×

zbMATH — the first resource for mathematics

Multi-valued non-self-mappings on convex metric spaces. (English) Zbl 1078.47015
The authors prove common fixed point theorems for a pair of multi-valued non-self-mappings in metrically convex metric spaces. Several interesting corollaries are derived. These theorems extend most of the results proved earlier.

MSC:
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
47H04 Set-valued operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Assad, A., Fixed point theorems for set valued transformations on compact set, Boll. un. math. ital., 4, 1-7, (1973) · Zbl 0265.54046
[2] Assad, A.; Kirk, W.A., Fixed point theorems for set valued mappings of contractive type, Pacific J. math., 43, 535-562, (1972) · Zbl 0239.54032
[3] Blumenthal, L.M., Theory and applications of distance geometry, (1953), Oxford Press Oxford · Zbl 0208.24801
[4] Ćirić, Lj., Fixed points for generalized multi-valued mappings, Mat. vesnik, 9, 24, 265-272, (1972) · Zbl 0258.54043
[5] Itoh, S., Multi-valued generalized contractions and fixed point theorems, Comment. math. univ. carolin., 18, 247-258, (1977) · Zbl 0359.54038
[6] Khan, M.S., Common fixed point theorems for multi-valued mappings, Pacific J. math., 95, 337-347, (1981) · Zbl 0419.54030
[7] Markih, J.T., A fixed point theorem for set valued mappings, Bull. amer. math. soc., 74, 639-640, (1968) · Zbl 0159.19903
[8] Nadler, S.B., Multi-valued contraction mappings, Pacific J. math., 30, 475-488, (1969) · Zbl 0187.45002
[9] Rhoades, B.E., A fixed point theorem for a multi-valued non-self mapping, Comment. math. univ. carolin., 37, 401-404, (1996) · Zbl 0849.47032
[10] Sastry, K.P.R.; Naidu, S.V.R.; Prasad, J.R., Common fixed points for multi-maps in a metric space, Nonlinear anal. T. M. A., 13, 221-229, (1989) · Zbl 0674.54030
[11] Tsachev, T.; Angelov, V.G., Fixed points of non-self mappings and applications, Nonlinear anal., 21, 1, 9-16, (1993) · Zbl 0816.47065
[12] Turinici, M., Multi-valued contractions and applications to functional-differential equations, Acta. math. acad. sci. hungar., 37, 147-151, (1981) · Zbl 0424.54006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.